HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A remark on the uniqueness of positive solutions to semilinear elliptic equations with double power nonlinearities

Files in This Item:
pre934.pdf80.86 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84082

Title: A remark on the uniqueness of positive solutions to semilinear elliptic equations with double power nonlinearities
Authors: Kawano, Shinji Browse this author
Issue Date: 12-Feb-2009
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 934
Start Page: 1
End Page: 5
Abstract: We consider the uniqueness of positive solutions to < u ¡ ωu + up ¡ u2p−1 = 0 in Rn, im x|→∞ (x) = 0. 1) t is known that for fixed p > 1, a positive solution to (1) exists if and only f ω 2 (0, ωp), where ωp := p + 1)2 . We deduce the uniqueness in the ase where ω is close to ωp, from the argument in the classical paper by eletier and Serrin [9], thereby recovering a part of the uniqueness result f Ouyang and Shi [8] for all ω 2 (0, ωp).
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69742
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University